MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had an error code dt0002 during post (power on self test).The ventilator was not on a patient at the time of the event.The covidien service engineer (se) inspected the device and replaced the bd pcba (breath delivery-printed circuit board) to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A breath delivery printed circuit board (pcb) was returned to covidien/medtronic¿s failure analysis laboratory.A visual inspection found no notable conditions.An investigation was performed and the identified root cause of the reported issue could not be duplicated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6598678
Report Number8020893-2017-06295
Device Sequence Number555720
Product Code CBK
UDI-Device Identifier10884521076983
UDI-Public10884521076983
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 05/06/2017
Supplement Date Received by Manufacturer08/16/2017
07/17/2017
Initial Report FDA Received Date05/30/2017
Supplement Report FDA Received Date08/14/2017
08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1